# SDR DHL2003783005

- Difficulty date: May 11, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 ENGINE DETECTION DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  DEFERRED PER DHL MEL 26-9  CAT-C NR 12894.  REF DMI 12894; ENGINE NR 3 ENGINE DETECTION DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  REPOSITIONED FIRE DETECTION LOOP NR 3 ENGINE FOR CLEARANCE PER M/M 26-11-00, OPS CHECKED OK.
